Previous |  Up |  Next


Title: Remarks on inequalities of Poincaré type (English)
Author: Brown, Richard
Author: Edmunds, David
Author: Rákosník, Jiří
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 45
Issue: 2
Year: 1995
Pages: 351-377
Category: math
MSC: 26D10
MSC: 46E30
MSC: 46E35
idZBL: Zbl 0846.46022
idMR: MR1331472
DOI: 10.21136/CMJ.1995.128530
Date available: 2009-09-24T09:48:09Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] C. J. Amick: Some remarks on Rellich’s theorem and the Poincaré inequality.J. London Math. Soc. (2) 18 (1978), 81–93. Zbl 0391.46029, MR 0502660, 10.1112/jlms/s2-18.1.81
Reference: [2] C. Bennett and R. Sharpley: Interpolation of Operators.Academic Press, Inc., Boston-San Diego-New York-Berkeley-London-Sydney-Tokyo-Toronto, 1988. MR 0928802
Reference: [3] R. C. Brown and D. B. Hinton: Weighted interpolation inequalities and embeddings in  $\mathbb{R}^N$.Canad. J. Math. 42 (1990), 959–980. MR 1099452, 10.4153/CJM-1990-051-8
Reference: [4] R. C. Brown and D. B. Hinton: A weighted Hardy’s inequality and nonoscillatory differential equations.Quaestiones Math. 15 (1992), 197–212. MR 1185887, 10.1080/16073606.1992.9631684
Reference: [5] R. C. Brown and D. B. Hinton: An interpolation inequality and applications, Inequalities and Applications.R. P. Agarwal (ed.), World Scientific, Singapore-New Jersey-London-Hong Kong, 1994, pp. 87–101. MR 1299547
Reference: [6] R. C. Brown and B. Opic: Embeddings of weighted Sobolev spaces into spaces of continuous functions.Proc. Roy. Soc. Lond. Ser. A 439 (1992), 279–296. MR 1193004, 10.1098/rspa.1992.0150
Reference: [7] D. E. Edmunds and W. D. Evans: Spectral Theory and Differential Operators.Oxford University Press, Oxford, UK, 1987. MR 0929030
Reference: [8] D. E. Edmunds and R. Hurri: Weighted Poincaré inequalities and Minkowski content.Proc. Roy. Soc. Edinburgh (to appear).
Reference: [9] D. E. Edmunds and B. Opic: Weighted Poincaré and Friedrichs inequalities.J. London Math. Soc. (2) 47 (1993), 79–96. MR 1200980, 10.1112/jlms/s2-47.1.79
Reference: [10] D. E. Edmunds, B. Opic and L. Pick: Poincaré and Friedrichs inequalities in abstract Sobolev spaces.Math. Proc. Cambridge Philos. Soc. 113 (1993), 355–379. MR 1198418, 10.1017/S0305004100076027
Reference: [11] D. E. Edmunds, B. Opic and J. Rákosník: Poincaré and Friedrichs inequalities in abstract Sobolev spaces II.Math. Proc. Cambridge Philos. Soc. 115 (1994), 159–173. MR 1253290, 10.1017/S0305004100071991
Reference: [12] D. B. Hinton and R. Lewis: Singular differential operators with spectra discrete and bounded below.Proc. Roy. Soc. Edinburgh 84A (1979), 117–134. MR 0549875
Reference: [13] A. Kufner, O. John and S. Fučík: Function Spaces.Academia, Prague and Noordhoff International Publishing, 1977. MR 0482102
Reference: [14] W. A. J. Luxemburg: Banach Function Spaces.Thesis, Technische Hogeschool te Delft, 1955. Zbl 0068.09204, MR 0072440
Reference: [15] O. Martio and M. Vuorinen: Whitney cubes, $p$-capacity, and Minkowski content.Exposition. Math. 5 (1987), 17–40. MR 0880256
Reference: [16] M. A. Naimark: Linear Differential Operators, Part II.Frederick Ungar, New York, 1968. Zbl 0227.34020, MR 0262880
Reference: [17] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Prague and Masson, Paris, 1967. MR 0227584
Reference: [18] B. Opic and A. Kufner: Hardy-type Inequalities.Longman Scientific and Technical, Harlow, Essex, UK, 1990. MR 1069756
Reference: [19] E. M. Stein: Singular Integrals and Differentiability Properties of Functions.Princeton University Press, Princeton, 1970. Zbl 0207.13501, MR 0290095
Reference: [20] W. Ziemer: Weakly Differentiable Functions.Springer-Verlag, Berlin-New York, 1989. Zbl 0692.46022, MR 1014685


Files Size Format View
CzechMathJ_45-1995-2_17.pdf 2.385Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo